Exclusive pain relievers. Reviews August, 2020, page 2

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 300 Count

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 300 Count

Current price: 14.99 USD

Saving: $8.52 (36%)


Order at Amazon


Height: 5 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.43 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

More Info

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Search only Advil brand name

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Current price: 14.97 USD


Order at Amazon


Height: 2.25 Inches

Length: 2.312 Inches

Width: 4 Inches

Weight: 120 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency

More Info

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

Search only Tylenol brand name

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen, 150 ct

Current price: 14.97 USD

Saving: $4.21 (22%)


Order at Amazon


Height: 2.5 Inches

Length: 2.38 Inches

Width: 4.04 Inches

Weight: 0.31 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast

More Info

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

Search only Good Sense brand name

GoodSense Naproxen Sodium Tablets, 220 mg, All Day Pain Reliever and Fever Reducer, Strength to Last 12 Hours, 400 Count

Current price: 14.49 USD


Order at Amazon


Height: 5.13 Inches

Length: 2.6 Inches

Width: 2.6 Inches

Weight: 0.5 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.

More Info

Doan's Extra Strength Pain Reliever Caplets, 24 Count, Extra Strength Caplets

Search only Doans brand name

Doan's Extra Strength Pain Reliever Caplets, 24 Count, Extra Strength Caplets

Current price: 5.49 USD

Saving: $3.00 (35%)


Order at Amazon


Height: 3.75 Inches

Length: 1.43 Inches

Width: 3 Inches

Weight: 0.08 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back

More Info

Tylenol Reg Strngth 100'S Size 100ct Tylenol 325 Mg Regular Strength Pain Reliever

Search only Tylenol brand name

Tylenol Reg Strngth 100'S Size 100ct Tylenol 325 Mg Regular Strength Pain Reliever

Current price: 6.48 USD


Order at Amazon


Height: 3.2 Inches

Length: 1.7 Inches

Width: 1.7 Inches

Weight: 0.15 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed
  • 100-count bottle of Tylenol Regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Current price: 6.01 USD

Saving: $1.48 (20%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

Weight: 0.23 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed
  • 100-count bottle of Tylenol Regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Advil, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Home & Away Pack Temporary Pain Relief, 300 + 24 Count, Coated Tablets

Search only Advil brand name

Advil, 200mg Ibuprofen, Pain Reliever/Fever Reducer, Home & Away Pack Temporary Pain Relief, 300 + 24 Count, Coated Tablets

Current price: 21.36 USD


Order at Amazon


Height: 4.88 Inches

Length: 4.38 Inches

Width: 2.5 Inches

Weight: 0.08 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed
  • 100-count bottle of Tylenol Regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. It stops pain at the site of inflammation for relief where you need it.
  • Whether you have a headache, muscle aches, low back pain, menstrual cramps, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Combo pack that includes 2 bottles (300ct+24ct) Advil coated ibuprofen tablets. Leave one at home, and carry another always with you, so you can make pain a distant memory.

More Info

Tylenol Arthritis Pain Reliever 650 Mg, 1 Pack, 290Count

Search only Tile brand name

Tylenol Arthritis Pain Reliever 650 Mg, 1 Pack, 290Count

Current price: 24.95 USD


Order at Amazon


  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed
  • 100-count bottle of Tylenol Regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. It stops pain at the site of inflammation for relief where you need it.
  • Whether you have a headache, muscle aches, low back pain, menstrual cramps, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Combo pack that includes 2 bottles (300ct+24ct) Advil coated ibuprofen tablets. Leave one at home, and carry another always with you, so you can make pain a distant memory.
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count

More Info

Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Search only Amazon Basic Care brand name

Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count

Current price: 11.93 USD

Saving: $1.17 (9%)


Order at Amazon


Height: 5.3 Inches

Length: 2.88 Inches

Width: 2.88 Inches

Weight: 0.7 Pounds

  • Safe pain relief: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • Ibuprofen should not be used during the third trimester of pregnancy.
  • Choice for pain relief: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • Unbeatable strength:Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • Pain relief: Advil Coated Tablets contain 200 milligram of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • Relieve pain and reduce fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and Pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product LABELING prior to use; Actual packaging may vary
  • Pain RELIEF: Advil is the world’s #1 Selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • Safe, gentle & non habit forming: the two active ingredients in Advil PM products, ibuprofen and diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Patented, dual layer caplet: Advil PM is the only brand offering an exclusive bi layer patented formula; Each caplet combines the #1 pain reliever (ibuprofen) with the #1 soothing sleep aid (diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Fall asleep faster & Stay asleep longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and Pains; Don't let pain get in the way of a restful night’s sleep. Like any drug you become dependent on, Advil PM can cause addiction problems. While the drug itself is not considered to be "addictive", the associations people can form with the drug and its results can create a dependency
  • With Tylenol PM Extra Strength Caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day
  • This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies
  • Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine
  • Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed
  • 150-count bottle of Tylenol PM Extra Strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast
  • PAIN RELIEF FOR ADULTS & CHILDREN 12 YEARS AND OLDER: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.
  • NAPROXEN SODIUM: A nonsteroidal anti- inflammatory drug (NSAID) used as a pain reliever/fever reducer.
  • ACTIVE INGREDIENT: Compare to Aleve Tablets active ingredient. The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium.
  • STRENGTH TO LAST 12 HOURS: GoodSense Naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
  • PAIN RELIEVER: GoodSense Naproxen Sodium Tablets, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold, and temporarily reduces fever.
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each pain relief tablet contains 325 mg of acetaminophen for effective, pain relief, and has an excellent safety profile when used as directed
  • 100-count bottle of Tylenol Regular Strength Tablets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. When ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. It stops pain at the site of inflammation for relief where you need it.
  • Whether you have a headache, muscle aches, low back pain, menstrual cramps, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Combo pack that includes 2 bottles (300ct+24ct) Advil coated ibuprofen tablets. Leave one at home, and carry another always with you, so you can make pain a distant memory.
  • Tylenol arthritis pain reliever 650 mg, 1 pack, 290 Count
  • FOR ADULTS: Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over
  • EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen The package features a child-resistant cap
  • ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free This product is a gluten free pain reliever and fever reducer
  • EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps Also temporarily reduces fever
  • ACTIVE INGREDIENT: Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer Compare to Tylenol Extra Strength Rapid Release Gels active ingredient

More Info

1    2    3    4    5    6    7    8    9    10